MathSciNet Relay Station
MathSciNet bibliographic data
MR2238901 76N10 (35L60 35Q35)
Li, Jiequan; Zhang, Tong; Zheng, Yuxi Simple waves and a characteristic decomposition of the two dimensional compressible Euler equations. Comm. Math. Phys. 267 (2006), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement